# SDR HEEA063256

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Malfunctioned
- Location: Vhf Comm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVING BLEEDOVER ON 123.00 AND 129.77.  PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT TRANSMITTING WEAK INTERMITTENTLY AND ALSO RECEIVER HAS CONSTANT STATIC.
